# SDR ARWA20080504

- Difficulty date: May 17, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 76,785 hours, 18,516 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Regulator Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE PNEUMATIC PRESSURE GAUGE INDICATING 40 PSI W/PNEUMATIC SUPPLY SWITCH IN THE OFF POSITION.  REPAIRED BROKEN WIRE AT ELECTRICAL CONNECTOR ON NR 3 ENGINE PNEUMATIC PRESSURE REGULATOR VALVE IN ACCORDANCE WITH DC10 M/M 36-12-01 AND OPERATIONAL CHECK FOUND NORMAL IN ACCORDANCE WITH DC10 M/M 36-12-01.
